# SDR DALA2024020901774

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1330-1400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CORROSION ALONG LH SIDE PANEL (UPPER AND LOWER SURFACE) BTW STA=1400 TO 1330 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00225: CORROSION ON SIDE PANEL (UPPER AND LOWER SURFACE) BTW STA=1400 TO 1330 AFT CARGO COMPARTMENT WAS REMOVED IAW SRM. (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED AND FOUND TO E OUT OF LIMITS PER B757- 200 SRM 53-00- 53. SIDE PANEL STA=1400 TO 1330 AFT CARGO COMPARTMENT WAS INSTALLED PER B757-200 SRM. (0192570)
